# SDR USAA2013011700033

- Difficulty date: December 11, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231543200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON STRINGER AT FR33+1 INCHES, S41R.  REPAIRED STRINGER BETWEEN FR31+1 INCHES TO FR33+1 INCHES, S41R IAW A321 SRM 53-21-13.
